UNIGE document Scientific Article
previous document  unige:12707  next document
add to browser collection
Title

The number of conics tangent to five given conics : the real case

Authors
Tognoli, Alberto
Published in Revista matemática de la Universidad Complutense de Madrid. 1997, vol. 10, no. 2, p. 391-421
Identifiers
Full text
Article (Published version) (814 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Citation
(ISO format)
RONGA, Felice, TOGNOLI, Alberto, VUST, Thierry. The number of conics tangent to five given conics : the real case. In: Revista matemática de la Universidad Complutense de Madrid, 1997, vol. 10, n° 2, p. 391-421. https://archive-ouverte.unige.ch/unige:12707

126 hits

0 download

Update

Deposited on : 2010-11-30

Export document
Format :
Citation style :